# SDR HALA2017032400084

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 9,097 hours, 1,453 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL SYS FAULT ECAM DURING DESENT,  ACCOMPLISHED EMAC ACTIONS.  NR 2 EEC ACCOMPLISHED TASK 73-21-78-810-816A (P30 PRESSURE) NO DEFECTS NOTED. FOUND BITE TEST NR 2 EEC CHANNEL A AND CHANNEL B BITE TEST OK. OK FOR SERVICE.
